# SDR DALA2017021301201

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 38,298 hours, 25,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP MEMBRANE BS914 RIGHT HAND SIDE IS CRACKED.  CUT OUT DAMAGED SECTION.  REPAIRED IAW SRM 53-20-02.
